... I have developed itching, diarrhea, headaches and pain in my chest. I am very concerned. I have an unresponsive md who doesn't listen to my concerns and since I am on the low income insurance paid by the State I can't easily change or request another doctor. Please?advise. Thanks
As evidenced by the information on the following link:
The chest pain needs addressed asap regardless how the doctor acts.
I work for an insurance company and we manage people who have low income insurance paid by the state and yes, you can request another Dr. Call your customer support or member services number on your card and tell them you want a new PCP. You may be limited as to how many times per year that you can do this but you can certainly change! You can also report him to your insurance carrier as being a poor provider. Insurance companies do not want bad outcomes. They want to keep people out of the hospital because the hospital is the biggest expense paid by your carrier. They want good PCPs that keep their members healthy. If you dont know a good PCP, ask your insurance carrier to help you find a new one! Trust me, it is not your insurance keeping you from getting a good Dr. Many people are under the assumption that since they have Medicaid or state paid insurance, they cant get good Drs.
I have private corporate insurance that we pay a fortune for and it is still hard to find good Drs! Sometimes you do have to switch Drs if you feel your current PCP is not taking good care of you. In the meantime, if you are having chest pain, you should probably go to the ER. It is not something to fool around with. Better to go and find out it is nothing that to have a problem go undetected and then you wind up having a heart attack!
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Aug 2014 • 1 answer
Posted 19 Feb 2015 • 3 answers
Posted 12 Aug 2016 • 1 answer
I was on 100 mcg levothyroxine my endo changed the dose to 112 mcg now I'm having headaches every da
Posted 27 Jan 2017 • 1 answer
Posted 8 Oct 2017 • 1 answer